Last reply 2 weeks ago
Modafinil

Hi there. My neuro suggested taking Modafinil for MS fatigue which obviously I agreed to. However I don’t feel it actually helps me as I still find it hard to stay active. Makes me feel sick all the time. Can I just stop talking it as its only been 10days? Mags

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


dominics
2 weeks ago

I take it for fatigue. Was Rx 200mg twice daily. Morning and lunch. I soon titrated that down to 200mg a day. If nothing going on i may take 100mg.

It is in great demand by university students as a so called ‘study drug’ as it enables a normal person to maintain much higher and longer levels of concentration. I just finished a degree and was held in a jealous regard until I explained how crappy it is w/out. It makes me feel normal.

You might try halving the tablet? It Might not be for you. As far as I can read it doesn’t require titrating off it. Best to discuss with your neuro and nurse. They are experts, I am not.

Bon chance!


magdalenam
2 weeks ago

Thank you Dominic. It’s definitely not for me. Doesn’t give me the energy or concentration. I work 30 hours a week but the feeling if constant nausea it’s getting to me. I don’t like it. I don’t think I need it. I’m on 200mg daily.


sam10
2 weeks ago

I took it for 1.5 months once a day before noon ( I’m taking gabapentin at sleeping time and these two don’t like each other). It didn’t help me at all so stopped.


dominics
2 weeks ago

Horses for courses. Do talk to your doc though. If they are willing to Rx Modafinil off label they *may* be willing to try Adderall if you fancy that. I have never used it but I know it is done by some.


magdalenam
2 weeks ago

I also take Gabapentin 3times daily 300mg. I have spoken to local pharmacist who confirmed I can stop anytime if I want to. But I also left msg for my MS nurse to seek advice. Waiting for their call back.


emmarichards
2 weeks ago

Hi Mags,
I have been prescribed Modafinal for tiredness a couple of times. I didn’t feel it worked the first time so when my tiredness got worse I thought I’d give it another shot. Unfortunately no effect apart from if I took after midday I couldn’t sleep! Everyone is different so what works for one, doesn’t work for another. Good luck but stop it if it making you feel that unwell, it is never worth making yourself feel more poorly,
Em x


buitenmus
2 weeks ago

It’s no use getting more ill from medication that should help You feel better….


magdalenam
2 weeks ago

Thanx @emmarichards. My neuro told me not to take second pill after 1 as I wouldn’t sleep. This Saturday just gone I took one at 1.30 with lunch and fell asleep at 4 on a couch 🛋 Obviously it doesn’t work for me

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.